# SDR ASOA2015031312407

- Difficulty date: February 24, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,719 hours, 23,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT FLOOR SUPPORT FORWARD ANGLE.  REMOVED FINISH AND CORROSION IAW SRM TR 51-31 (5142-00).  RESTORED FINISH AS NEEDED REF: STS EA 32-2015-080.  RECIEVED STS EA 32-2015-080. COMPLIED WITH SECTION I PERMANENT REPAIR 1.A, B AND C, AT ITEM NR 1 AND NR 4 AND COMPLIED WITH SECTION I-PERMANENT REPAIR 1. D AND E ALL STEPS OF STS AE 32-2015-080 COMPLETED.
